No Cover Image

Journal article 350 views

A class of bicovariant differential calculi on hopf algebras / T. BrzeziƄski; S. Majid; Tomasz Brzezinski

Letters in Mathematical Physics, Volume: 26, Issue: 1, Pages: 67 - 78

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00420519

Published in: Letters in Mathematical Physics
ISSN: 0377-9017 1573-0530
Published: 1992
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39846
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 67
End Page: 78